MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 50MM F/IM NAIL-STER; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCREW W/T25 STARDRIVE 50MM F/IM NAIL-STER; SCREW,FIXATION,BONE
Model Number 04.005.540S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: implanted unknown date in (b)(6) 2018.Device remained implanted.Explant date is not applicable.Device is not expected to be returned for manufacturer review/investigation.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in (b)(6) 2018, patient underwent the trochanteric fixation nail advanced (tfna) implant procedure due to a hip fracture.Three (3) months postoperatively, the distal locking screw broke.Patient¿s fracture was healed.Removal of the device has not been scheduled as they are unsure if the screw will need removal.Patient status was not reported.Concomitant device reported: tfna nail (part# unknown, lot# unknown, quantity 1).This report is for one (1) 5.0mm ti locking screw w/t25 stardrive 50mm f/im nail-ster.(b)(4).

Brand Name
5.0MM TI LOCKING SCREW W/T25 STARDRIVE 50MM F/IM NAIL-STER
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7593535
Report Number2939274-2018-52478
Device Sequence Number1814114
Product Code HWC
UDI-Device Identifier10886982086099
UDI-Public(01)10886982086099
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K172157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.005.540S
Device Catalogue Number04.005.540S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Initial Report FDA Received Date06/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR